Equivariant Compactifications of Two-Dimensional Algebraic Groups

Ulrich Derenthal, Daniel Loughran

Research output: Contribution to journalArticlepeer-review

8 Citations (SciVal)


We classify generically transitive actions of semi-direct products on ℙ2. Motivated by the program to study the distribution of rational points on del Pezzo surfaces (Manin's conjecture), we determine all (possibly singular) del Pezzo surfaces that are equivariant compactifications of homogeneous spaces for semi-direct products.

Original languageEnglish
Pages (from-to)149-168
Number of pages20
JournalProceedings of the Edinburgh Mathematical Society
Issue number1
Publication statusPublished - 1 Feb 2015


Dive into the research topics of 'Equivariant Compactifications of Two-Dimensional Algebraic Groups'. Together they form a unique fingerprint.

Cite this